# SDR IXXA060103S

- Difficulty date: June 9, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FORWARD CARGO COMPARTMENT BETWEEN STATION 80 AND STATION 100 LONGERON 21 RT 10 INCHES FROM OB CUSP WEB CRACKED. REMOVED DAMAGE. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR, FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, DEBURED, PRIMED, INSTALLED REPAIR DOUBLER AND NEW FASTENERES AT FORWARD CARGO COMPARTMENT BETWEEN STATION 80 AND STATION 100 LONGERON 21 RT 10 INCHES FROM OB CUSP WEB. IAW SRM 53-4-1, 53-2-0, 51-3-0, 51-1-8, 51-1-21, AND 51-1-20.
